# SDR REXA2019062760968

- Difficulty date: May 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 6003105719
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L UPPER ATTACH ANGLE CRACKED JUST AFT OF FS 280 BULKHEAD.  REMOVED AND REPLACED STRINGER 3L CRACKED ATTACH ANGLE JUST AFT OF FS 280 BULKHEAD WITH NEW SERVICEABLE ATTACH ANGLE PN 600-31057-19 IAW CRJ 200 SRM 51-42-06 AND 51-40-11 TR 51-42
